On exact controllability for the Navier-Stokes equations
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 97-131.
@article{COCV_1998__3__97_0,
     author = {Imanuvilov, O. Yu.},
     title = {On exact controllability for the {Navier-Stokes} equations},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {97--131},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     zbl = {1052.93502},
     mrnumber = {1617825},
     language = {en},
     url = {http://archive.numdam.org/item/COCV_1998__3__97_0/}
}
TY  - JOUR
AU  - Imanuvilov, O. Yu.
TI  - On exact controllability for the Navier-Stokes equations
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1998
DA  - 1998///
SP  - 97
EP  - 131
VL  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/COCV_1998__3__97_0/
UR  - https://zbmath.org/?q=an%3A1052.93502
UR  - https://www.ams.org/mathscinet-getitem?mr=1617825
LA  - en
ID  - COCV_1998__3__97_0
ER  - 
Imanuvilov, O. Yu. On exact controllability for the Navier-Stokes equations. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 97-131. http://archive.numdam.org/item/COCV_1998__3__97_0/

[1] V.M. Alekseev, V.M. Tikhomirov, S.V. Fomin: Optimaal Control, Consultants Bureau, New York, 1987. | MR 924574 | Zbl 0689.49001

[2] D. Chae, O.Yu. Imanuvilov, S.M. Kim: Exact controllability for semilinear parabolic equations with Neumann boundary conditions, J. of Dynamical and Control Syst. 2, 1996, n° 4, 449-483. | MR 1420354 | Zbl 0946.93007

[3] J.-M. Coron: On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier-slip boundary conditions, ESAIM: Control, Optimisation and Calculus of Variations, 1, 1996, 35-75. | Numdam | MR 1393067 | Zbl 0872.93040

[4] J.-M. Coron: On the controllability of 2-D incompressible perfect fluids. J. Math. Pures et Appl., 75, 1996, 155-188. | MR 1380673 | Zbl 0848.76013

[5] J.-M. Coron: Contrôlabilité exacte frontière de l'équation d'Euler des fluides parfaits incompressibles bidimensionnels, C. R. Acad. Sci. Paris, 317, Série I, 1993, 271-276. | MR 1233425 | Zbl 0781.76013

[6] J.-M. Coron, A.V. Fursikov: Global exact controllability of the 2-D Navier-Stokes equations on manifold without boundary, Russian Journal of Math. Physics 4, 1996, n° 3, 1-20. | MR 1470445 | Zbl 0938.93030

[7] C. Fabre: Résultats d'unicité pour les équations de Stokes et applications au contrôle, C. R. Acad. Sci. Paris, 322, Série I, 19961191-1196. | Zbl 0861.35073

[8] C. Fabre, G. Lebeau: Prolongement unique des solutions de l'équation de Stokes, Com. P.D.E., 21, 1996, n° 3 - 4, 573-596. | MR 1387461 | Zbl 0849.35098

[9] A.V. Fursikov: Lagrange principle for problems of optimal control of ill-posed or singular distributed systems, J. Maths Pures Appl., 71, 1992, n° 2, 139-195. | MR 1170249 | Zbl 0829.49001

[10] A.V. Fursikov: Exact boundary zero controllability of three dimensional Navier-Stokes equations, J. of Dynamical and Control Syst., 1, 1995, n° 3, 325-350. | MR 1354539 | Zbl 0951.93005

[11] A.V. Fursikov: The Cauchy problem for a second-order elliptic equation in a conditionally well-posed formulation, Trans. Moscow Math. Soc., 1990, 139-176. | MR 1056468 | Zbl 0716.35023

[12] A.V. Fursikov, O.Yu. Imanuvilov: On controllability of certain systems simulating a fluid flow, in Flow Control, IMA vol. Math. Appl., Ed. by M.D. Gunzburger, Springer-Verberg, New York, 68, 1995, 148-184. | MR 1348646 | Zbl 0922.93006

[13] A.V. Fursikov, O.Yu. Imanuvilov: On exact boundary zero-controllability of two-dimensional Navier-Stokes equations, Acta Applicandæ Mathematicæ, 37, 1994, 67-76. | MR 1308746 | Zbl 0809.93006

[14] A.V. Fursikov, O.Yu. Imanuvilov: Local exact controllability of two dimensional Navier-Stokes system with control on the part of the boundary, Sbornik Mathematics, 187, 1996, n° 9, 1355-1390. | MR 1422385 | Zbl 0869.35074

[15] A.V. Fursikov, O.Yu. Imanuvilov: Local exact boundary controllability of the Boussinesq equation, SIAM J. Cont. Opt., 36, Issue 2, 1998. | MR 1616510 | Zbl 0907.76020

[16] A.V. Fursikov, O.Yu. Imanuvilov: Local exact controllability of the Navier-Stokes Equations, C. R. Acad. Sci. Paris, 323, Série I, 1996, 275-280. | MR 1404773 | Zbl 0873.76020

[17] A.V. Fursikov, O. Yu. Imanuvilov, Controllability of evolution equations, Lecture notes series 34 SNU, Seoul 1996. | MR 1406566 | Zbl 0862.49004

[18] A.V. Fursikov, O.Yu. Imanuvilov: On approximate controllability of the Stokes system, Annales de la Faculté des Sciences de Toulouse, 11, 1993, 205-232. | Numdam | MR 1253389 | Zbl 0925.93416

[19] L. Hörmander: Linear Partial Differential Operators, Springer-Verlag, Berlin, 1963. | MR 404822 | Zbl 0108.09301

[20] O.Yu. Imanuvilov: Boundary controllability of parabolic equations, Sbornik Mathematics, 186, 1995, n° 6, 879-900. | MR 1349016 | Zbl 0845.35040

[21] O.Yu. Imanuvilov: Local exact controllability for the 2-D Navier-Stokes equations with the Navier slip boundary conditions, Lecture Notes in Physics, 491, 1997, 148-168. | MR 1601027 | Zbl 0897.35063

[22] A.N. Kolmogorov, S.V. Fomin: Introductory Real Analysis, Dover Publications, INC, New York, 1996. | MR 377445 | Zbl 0213.07305

[23] O.A. Ladyzenskaja, N.N. Ural'Ceva: Linear and Quasilinear Equations of Elliptic Type, Academic Press, New York, 1968. | MR 244627

[24] J.-L. Lions: Contrôle des Systèmes Distribués Singuliers, Gauthier-Villars, Paris, 1983. | MR 712486 | Zbl 0514.93001

[25] J.-L. Lions: Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag 1971. | MR 271512 | Zbl 0203.09001

[26] J.-L. Lions: Are there connections bet ween turbulence and controllability?9e Conférence internationale de l'INRIA, Antibes. 12-15 juin 1990.

[27] R. Temam: Navier-Stokes Equations, North-Holland Publishing Company, Amsterdam, 1979. | MR 603444 | Zbl 0426.35003